Jump to content

RoboTiberius

Newbie
  • Content Count

    12
  • Joined

  • Last visited

About RoboTiberius

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. It is Prozac. I am now on Wellburtrin(bupropion).
  2. Ohhh. 😅😅 Sorry, Did not know.
  3. I know this is not the point of this post but, I need 20 points to get to the df chat and I really want to. Can you guys like on this comment so that I can get into the df chat. I need 15 more likes. Please and Thank you. 😁
  4. I was just moved over to a new med after talking to my doctor. Hope this works.
  5. I have been taking this medicine for a couple of weeks and the only thing that has happened is me worsting. This is my 4th week and the only thing that has happened is my getting worse and having self harm thoughts. Is this a side effect. I am going to the doctor about it soon.
  6. Hi ! I am new to the forums too. I know how you feel I am also struggling with anxiety and depression. This forum has helped me a lot hope it helps you too.
  7. Thank you all for the support!!! I have to go back to the doctor to day to get a check up on how I am doing.
  8. So I was recently diagnosed with depression, So my doctor gave me meds which I was fine with. But then she said I had to do Talking therapy. I did not want to do it. I am so scared to do talking therapy. I mean I not scared that she will judge me because I am use to it. I am just scared for no apparent reason. Is this normal for starting talking therapy?
×
×
  • Create New...